Format

Send to

Choose Destination
See comment in PubMed Commons below
Cleve Clin J Med. 1992 Nov-Dec;59(6):643-4.

Syndrome of inappropriate secretion of antidiuretic hormone after infusional vincristine.

Author information

  • 1Department of Medicine, Cleveland Metropolitan General Hospital, OH.

Abstract

A 77-year-old woman with refractory multiple myeloma was treated with a 4-day continuous intravenous infusion of vincristine and doxorubicin and 4 days of oral dexamethasone. Nine days after her second cycle she presented with lethargy and weakness associated with hyponatremia. Evaluation revealed the syndrome of inappropriate secretion of antidiuretic hormone, which was attributed to the vincristine infusion. After normal serum sodium levels returned, further doxorubicin and dexamethasone chemotherapy without vincristine did not produce this complication.

PMID:
1424076
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center